Gibbs representations of the Lie algebra of currents, and the complete system of N. N. Bogolyubov quantum functional equations in equilibrium statistical mechanics
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 346-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a21,
author = {A. K. Prikarpatskii and P. I. Kalenyuk},
title = {Gibbs representations of the {Lie} algebra of currents, and the complete system of {N.~N.~Bogolyubov} quantum functional equations in equilibrium statistical mechanics},
journal = {Doklady Akademii Nauk},
pages = {346--349},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a21/}
}
TY - JOUR AU - A. K. Prikarpatskii AU - P. I. Kalenyuk TI - Gibbs representations of the Lie algebra of currents, and the complete system of N. N. Bogolyubov quantum functional equations in equilibrium statistical mechanics JO - Doklady Akademii Nauk PY - 1988 SP - 346 EP - 349 VL - 300 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a21/ LA - ru ID - DAN_1988_300_2_a21 ER -
%0 Journal Article %A A. K. Prikarpatskii %A P. I. Kalenyuk %T Gibbs representations of the Lie algebra of currents, and the complete system of N. N. Bogolyubov quantum functional equations in equilibrium statistical mechanics %J Doklady Akademii Nauk %D 1988 %P 346-349 %V 300 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a21/ %G ru %F DAN_1988_300_2_a21
A. K. Prikarpatskii; P. I. Kalenyuk. Gibbs representations of the Lie algebra of currents, and the complete system of N. N. Bogolyubov quantum functional equations in equilibrium statistical mechanics. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 346-349. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a21/